MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER SMALL WIDE 8" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER SMALL WIDE 8" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN914939
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
We got the feedback from horizon applier item number 137082, what customer has used decades.Helsinki university hospital is the client.They are using always with horizon clips with horizon applier.They have used also always your maintenance service, when they got new repaired appliers, when they send back to repair used appliers to you.Past 6 months surgeons have noticed that clips are not hold tight and drop to surgical site from applier and it always applier repaired 137082, other size of appliers working perfect.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device investigation is pending.
 
Additional Manufacturer Narrative
(b)(4).One sample of 137082 lot# 04c0800032 was returned for evaluation.This device is over 10 years old and has exceeded the expected life.The device was confirmed to pick-up and hold clips.This appears to be a usage error and may be noticed more in older appliers due to spring wear.Clips will drop if handles are partially closed which deforms the clips prior to application.The small clip is the most fragile of the clips.Age of device is more than 10 years old and beyond expected life.Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted.The manufacturer will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
We got the feedback from horizon applier item number 137082, what customer has used decades.(b)(6) hospital is the client.They are using always with horizon clips with horizon applier.They have used also always your maintenance service, when they got new repaired appliers, when they send back to repair used appliers to you.Past 6 months surgeons have noticed that clips are not hold tight and drop to surgical site from applier and it always applier repaired 137082, other size of appliers working perfect.

Brand Name
HZ APPLIER SMALL WIDE 8" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15277976
Report Number3011137372-2022-00171
Device Sequence Number6956119
Product Code GDO
UDI-Device Identifier24026704709957
UDI-Public24026704709957
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914939
Device Catalogue Number137082
Device Lot Number04C0800032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown